MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 12F X 20CM SILICONE SINGLE LUMEN CATHETER

MEDICAL COMPONENTS, INC. 12F X 20CM SILICONE SINGLE LUMEN CATHETER
Model Number SSL1220ME.
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the disconnection of the dialysis, blood was collected from catheter with the luer lock-compatible carried out.Bubbling was observed in the branchs and air intake with blood beading the flexible outer wall of the femoral.
 
Additional Manufacturer Narrative
We are currently waiting for the device to be returned for evaluation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
The 12f silicone hemo-cath was returned for evaluation.Clarification of the event, including the location of the leak, was requested.However, customer could not provide the requested information.Visual inspection revealed a large amount of dried blood within the lumen.After decontamination the lumen was cleared.Functional testing was performed by clamping the distal end of the lumen with hemostats and flushing through the lumen.No leaks or other issues were noted.No problem found with returned device.No further investigation is necessary.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12F X 20CM SILICONE SINGLE LUMEN CATHETER
Common Device Name
SILICONE SINGLE LUMEN
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key22210372
Report Number2518902-2025-00038
Device Sequence Number20997705
Product Code MPB
UDI-Device Identifier00884908049541
UDI-Public(01)00884908049541(17)290809(10)MRKM940
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberSSL1220ME.
Device Catalogue NumberSSL1220ME.
Device Lot NumberMRKM940
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale
Patient Weight93 KG